# SDR IPXA2025110331356

- Difficulty date: October 24, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 90,782 hours, 20,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T33316
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, R1 DOOR AFT LOWER CORNER SKIN. (REPAIR) COMPLETED REPAIR I.A.W SRM 53-10-01-2R-1 REV.129 AND EGAT WORK SHEET NO. 50807 WORK INSTRUCTIONS,  STEP D.26 (5) SAND THE OUTER SURFACES AND EDGES OF THE SCUFF PLATE AS NECESSARY TO GET A SMOOTH SURFACE. STEP D.26(6) APPLY ONE LAYER OF BMS 10-11, TYPE 1 PRIMER TO THE INNER SURFACES OF THE SCUFF PLATE.  MAJOR REPAIR. CRACK, R1 DOOR AFT LOWER CORNER SKIN. (REPAIR) 1. REPAIR DAMAGE AREA I.A.W. UPS EO-87307-REQ8 REV2. 2. IDENTIFY THIS REPAIR IS EXTERNAL. 3. JOB COMPLETED AND ATTACHMENTS ARE UPLOADED.
